MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.pediatrneurol.2013.09.006

Медицинская библиотека · Pediatric neurology · 2013

Levetiracetam-induced anaphylaxis in a neonate.

Koklu Esad, Ariguloglu Erdal Avni, Koklu Selmin

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Neonatal seizures are often refractory to treatment with initial antiseizure medications. Clinicians turn to agents such as levetiracetam despite the paucity of published data regarding its safety, tolerability, or efficacy in the neonatal population.

PATIENT PRESENTATION: We describe a neonate who developed anaphylactic shock developing after receiving intravenous levetiracetam.

RESULTS

This is the first neonate to develop anaphylactic shock due to intravenous administration of levetiracetam.

CONCLUSION

Clinicians should be aware of this potentially fatal adverse effect occurring with intravenous levetiracetam in newborns.

Для цитирования: Koklu Esad, Ariguloglu Erdal Avni, Koklu Selmin. Levetiracetam-induced anaphylaxis in a neonate.. Pediatric neurology. 2013. DOI: 10.1016/j.pediatrneurol.2013.09.006.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.